# SDR CALA2025102810660

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,164 hours, 22,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141N83308
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE DOUBLER AND TRIPLER REPAIR ACCOMPLISHED PER EA 5330-04213 OP 2 WITH DEVIATIONS PER ECRA 5330-07629 .
